Alert archive / Missouri / Flash Flood Warnings in 2011

Flash Flood Warning 34, NWS Paducah, KY

April 25, 20117 counties in Missouri

NWS Paducah, KY issued this flash flood warning at Apr 25, 2011, 4:38 PM CDT for 7 counties in Missouri. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 4:38 PM CDT (21:38 UTC)
Expired
Apr 25, 2011, 9:30 PM CDT
In force
5 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Bollinger County, MO, Butler County, MO, Carter County, MO, Perry County, MO, Ripley County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 138 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 8:18 PM CDTHEAVY RAIN 07 Nw Poplar Bluff, MO3.51 INCHES OF RAIN SO FAR TODAY. FOUR DAY TOTAL 9.64 INCHES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.6 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

757 
WGUS53 KPAH 252138
FFWPAH
MOC017-023-035-157-181-207-223-260230-
/O.NEW.KPAH.FF.W.0034.110425T2138Z-110426T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
438 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOLLINGER COUNTY IN SOUTHEAST MISSOURI...
  BUTLER COUNTY IN SOUTHEAST MISSOURI...
  CARTER COUNTY IN SOUTHEAST MISSOURI...
  PERRY COUNTY IN SOUTHEAST MISSOURI...
  RIPLEY COUNTY IN SOUTHEAST MISSOURI...
  STODDARD COUNTY IN SOUTHEAST MISSOURI...
  WAYNE COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 930 PM CDT.

* AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
WIDESPREAD SHOWERS AND THUNDERSTORMS MOVING NORTHEAST INTO PORTIONS 
OF SOUTHEAST MISSOURI.  THUNDERSTORMS WITH HEAVY RAINFALL WILL 
LIKELY PRODUCE ONE TO POSSIBLY TWO INCHES OF RAINFALL IN AN HOUR.  
DUE TO SATURATED SOIL AND ONGOING FLOODING IN MANY LOCATIONS...THESE 
RAINFALL AMOUNTS ARE EXPECTED TO CAUSE FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE...
  POPLAR BLUFF...ELLSINORE...DONIPHAN...MARBLE HILL...               
  PERRYVILLE...GREENVILLE...HANDY...FREMONT...AND DEXTER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3708 9123 3711 9097 3706 9080 3728 9074
      3732 9016 3766 9015 3788 8994 3791 8984
      3769 8952 3768 8951 3757 8953 3760 8986
      3714 8987 3713 8978 3662 8972 3662 9015
      3650 9023 3648 9113 3681 9112 3683 9123

$$
1 follow-up statement
245 
WGUS73 KPAH 252319
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
619 PM CDT MON APR 25 2011

MOC017-023-035-157-181-207-223-260230-
/O.CON.KPAH.FF.W.0034.000000T0000Z-110426T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STODDARD MO-WAYNE MO-BOLLINGER MO-CARTER MO-PERRY MO-BUTLER MO-
RIPLEY MO-
619 PM CDT MON APR 25 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
RIPLEY...BUTLER...PERRY...CARTER...BOLLINGER...WAYNE AND STODDARD
COUNTIES IN SOUTHEAST MISSOURI...

...A FLASH FLOOD EMERGENCY FOR BUTLER COUNTY IN SOUTHEAST MISSOURI 
IS NOW IN EFFECT. 

SHORTLY AFTER 600 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH 
FLOODING IN POPLAR BLUFF FROM VERY HEAVY RAIN. VEHICLES WERE 
REPORTEDLY DRIVING THROUGH WATER UP TO THEIR HEADLIGHTS IN FRONT OF 
THE POPLAR BLUFF WAL MART.

WATER RESCUES WERE ALSO TAKING PLACE ON THE SOUTH SIDE OF ELLSINORE 
IN SOUTHEAST CARTER COUNTY.

IT CANNOT BE STRESSED ENOUGH THAT WHEN YOU DRIVE THROUGH WATER 
COVERED ROADS...YOU ARE PUTTING YOUR LIFE AND THOSE OF YOUR 
PASSENGERS AT RISK. INSTEAD...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3708 9123 3711 9097 3706 9080 3728 9074
      3732 9016 3766 9015 3788 8994 3791 8984
      3769 8952 3768 8951 3757 8953 3760 8986
      3714 8987 3713 8978 3662 8972 3662 9015
      3650 9023 3648 9113 3681 9112 3683 9123

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 1:52 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Apr 25, 1:52 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
152 PM CDT MON APR 25 2011

.DISCUSSION...
1 ROUND OF SHOWERS/STORMS PASSING NOW AND ANOTHER ROUND IS JUST
UPSTREAM...POISED TO ENTER LATER THIS EVENING AND OVERNIGHT AS WE
WARM SECTOR. BETTER CHANCE OF THUNDER WILL COME THEN...AS WE
DESTABILIZE. MAIN THRUST WILL CERTAINLY BE HEAVY RAIN WITH STILL
HIGH PWS AND WALL-TO-WALL PCPN LOOKING UPSTREAM. ANOTHER 2-3" THRU
TONIGHT-EARLY TOMORROW AM CAN BE EXPECTED. THEN AFTER A GENERAL
LULL IN WX TUESDAY...ATMOSPHERE RECHARGES WITH MORE OVERRUNNING
PCPN OVERWHELMING FA TUESDAY NIGHT-WEDNESDAY. MAY SEE ANOTHER 2-3"
SWATH DEVELOP/MOVE OVERHEAD. THIS WILL EXAGGERATE ALREADY ONGOING
FLOODING AND CONTINUE TO THRUST MAJOR-RECORD FLOOD LEVELS HERE.
FLASH FLOOD WATCH HEADLINE RUNNING THRU THE DAY WEDNESDAY
CERTAINLY LOOKS TO STILL BE GOOD THIS PACKAGE WITH NO RESPITE IN
SIGHT SAVE FOR THE TUESDAY RECHARGING LULL. KEEP IN MIND SLGT RISK
CONTINUES AS WELL...INCLUDING POTENTIAL FOR HIGH WINDS/LARGE HAIL
AND ISOLATED TORNADOES.

LARGE CYCLONE FINALLY LIFTS BULK OF MRH/UVM FIELD NORTH AND EAST
BY WEDNESDAY NIGHT-THURSDAY. RESULTANT POST SYSTEM ZONAL-NWLY FLOW
ACTION WILL MEAN DRY WEATHER FOR US THURSDAY-FRIDAY AND INTO FIRST
HALF OF SATURDAY POSSIBLY. ANOTHER FROPA-RELATED CHANCE OF PCPN
THEN COMES IN LATER SAT-SAT NIGHT-EARLY SUNDAY...BUT THIS SYSTEM
SHOULD MOVE ON THRU WEST-TO-EAST AND NOT OFFER NEARLY THE QPF AS
HAS BEEN FELT RECENTLY. MORE RECOVERY SLATED POST SUNDAY SYSTEM
PASSAGE WITH DRY WEATHER FORECAST FOR EARLY NEXT WEEK AS WELL.

&&

.AVIATION...
LOW VFR CIGS WILL OCCASIONALLY DROP TO MVFR WITH EACH ROUND OF
SHOWERS/STORMS...AND MAY FLIRT WITH IFR AT TIMES. MID AFTERNOON
PASSING ROUND OF STORMS WILL BE FOLLOWED BY A MID EVENING ROUND
AND THEN ANOTHER LATE NIGHT ROUND. VSBYS MAY DROP TO MVFR OR BLO
DEPENDING UPON PASSAGE OF STORM CENTER. WILL KEEP VCTS IN FORECAST
ONCE WE WARM SECTOR THIS EVENING...SLYS GUSTING TO NEAR 20KTS AT
TIMES. GENERAL LULL IN PCPN WILL BE FELT TOMORROW BEFORE NEXT BIG
ROUND COMES TOMORROW NIGHT-WED.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BALLARD-CALDWELL-
     CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
     GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
     MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.

MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

&&
Hazardous weather outlook, Apr 25, 2:46 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
246 PM CDT MON APR 25 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-260900-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
246 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING
TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE
QUAD STATE REGION. ANY THUNDERSTORMS THAT DEVELOP THROUGH TONIGHT
COULD PRODUCE FLASH FLOODING IN A VERY SHORT PERIOD OF TIME.

IN ADDITION...A SLIGHT RISK OF SEVERE THUNDERSTORMS COVERS THE
ENTIRE QUAD STATE. LARGE HAIL...DAMAGING WIND GUSTS...AND A FEW
TORNADOES WILL ALL BE POSSIBLE IN ADDITION TO VERY HEAVY RAINFALL
DEADLY LIGHTNING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL
800 PM FOR THE FAR SOUTHEAST PENNYRILE OF WESTERN KENTUCKY. REFER
TO THE WATCH FOR DETAILS.

MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND RIVER
FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL HEAVY RAINFALL.
REFER TO OUR WEB PAGE AT WEATHER.GOV/PAH TO SEE ALL THE FLOOD
PRODUCTS AND DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING AND RIVER
FLOODING WILL CONTINUE INTO MID WEEK. A FLASH FLOOD WATCH
CONTINUES THROUGH WEDNESDAY AFTERNOON. THOUGH IT APPEARS THERE MAY
BE A BREAK FOR MUCH OF THE AREA DURING THE DAY TUESDAY...
WIDESPREAD HEAVY RAINFALL AND POSSIBLY MORE SEVERE THUNDERSTORMS
ARE EXPECTED TO RETURN TUESDAY NIGHT INTO WEDNESDAY. AN ADDITIONAL
4 TO 7 INCHES OF RAINFALL IS POSSIBLE THROUGH MID WEEK...BRINGING
5 DAY RAINFALL TOTALS SINCE LAST FRIDAY INTO THE 10 TO 15 INCH
RANGE. LOCALLY HIGHER AMOUNTS ARE POSSIBLE. THIS IS A PARTICULARLY
DANGEROUS SITUATION.

MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND RIVER
FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL HEAVY RAINFALL. SOME
RIVER CRESTS MAY CHALLENGE HISTORICAL VALUES. FOR MORE
INFORMATION... PLEASE REFER TO OUR RIVER FLOOD PRODUCTS AT OUR WEB
PAGE AT WEATHER.GOV/PAH.

THE WIND LATE TUESDAY NIGHT AND WEDNESDAY COULD BECOME A HAZARD AS
THE SURFACE LOW PRESSURE SYSTEM SWEEPS ACROSS THE AREA. GUSTS INTO
THE 30 TO 40 MPH RANGE MAY BE COMMON AS THE SYSTEM DEEPENS UPON
ITS PUSH ACROSS AND OUT OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION FOR THE SEVERE THUNDERSTORM WATCH IS REQUESTED...AND
SPOTTERS MAY BE NEEDED LATER TONIGHT TOO. CONTINUED REPORTS OF
FLOODING AND HEAVY RAINFALL ARE ENCOURAGED AS WELL.

In the hours before

Local storm report, Apr 25, 4:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
420 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             4 NW OAK GROVE          36.71N 87.48W
04/25/2011  M0.88 INCH       CHRISTIAN          KY   TRAINED SPOTTER

            I24 AT MILE MARKER 85

&&

JIMP
Local storm report, Apr 25, 4:22 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
422 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             HOPKINSVILLE            36.85N 87.49W
04/25/2011  M0.75 INCH       CHRISTIAN          KY   TRAINED SPOTTER

            INTERSECTION OF CALVIN AND SKYLINE

&&

JIMP
Local storm report, Apr 25, 4:28 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
428 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             PEMBROKE                36.77N 87.36W
04/25/2011  E0.75 INCH       CHRISTIAN          KY   TRAINED SPOTTER

&&

JIMP

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:59 PM CDTSevere Thunderstorm WarningPAHButler, Stoddard31 min
Apr 24, 9:27 PM CDTSevere Thunderstorm WarningPAHRipley22 min
Apr 24, 9:55 PM CDTAreal Flood WarningPAHBollinger, Butler, Cape Girardeau, Carter, Mississippi, New Madrid and 5 more59 hr
Apr 24, 10:05 PM CDTSevere Thunderstorm WarningPAHButler25 min
Apr 24, 10:32 PM CDTSevere Thunderstorm WarningPAHButler, Stoddard43 min
Apr 24, 11:05 PM CDTSevere Thunderstorm WarningPAHCape Girardeau, Mississippi, Scott40 min
Apr 24, 11:17 PM CDTSevere Thunderstorm WarningPAHMississippi, New Madrid, Scott, Stoddard28 min
Apr 24, 11:48 PM CDTFlash Flood WarningPAHCape Girardeau, Scott3 hr
Apr 25, 12:39 AM CDTFlash Flood WarningPAHMississippi2 hr
Apr 25, 1:26 AM CDTFlash Flood WarningPAHBollinger, Butler, Cape Girardeau, Carter, New Madrid, Perry and 3 more3 hr
Apr 25, 3:51 AM CDTFlash Flood WarningPAHCape Girardeau, Mississippi, New Madrid, Scott3 hr
Apr 25, 9:32 AM CDTFlash Flood WarningPAHButler4 hr
Apr 25, 1:30 PM CDTFlash Flood WarningPAHButler6 hr
Apr 25, 4:54 PM CDTSevere Thunderstorm WarningPAHRipley66 min
Apr 25, 5:12 PM CDTTornado WarningPAHRipley33 min
Apr 25, 5:24 PM CDTSevere Thunderstorm WarningPAHButler, Carter, Ripley, Wayne51 min
Apr 25, 5:32 PM CDTSevere Thunderstorm WarningPAHBollinger, Butler, Stoddard, Wayne73 min
Apr 25, 5:38 PM CDTTornado WarningPAHButler, Ripley, Wayne37 min
Apr 25, 5:52 PM CDTTornado WarningPAHButler, Stoddard, Wayne23 min
Apr 25, 6:01 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry59 min
Apr 25, 6:11 PM CDTTornado WarningPAHBollinger, Cape Girardeau, Wayne34 min
Apr 25, 6:41 PM CDTTornado WarningPAHBollinger, Cape Girardeau, Perry34 min
Apr 25, 6:46 PM CDTFlash Flood WarningPAHBollinger, Cape Girardeau, Mississippi, New Madrid, Scott6 hr
Apr 25, 6:57 PM CDTSevere Thunderstorm WarningPAHCape Girardeau48 min

Nearby

Flash Flood Warnings in Missouri, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.